MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00005053-198803000-00008

Медицинская библиотека · The Journal of nervous and mental disease · 1988

Yawning as a complication of electroconvulsive therapy and concurrent neuroleptic withdrawal.

D'Mello D A, Vincent F M, Lerner M P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Among the various reported neuropsychological effects of electroconvulsive therapy are amnesia, delirium, peripheral neuropathy, headaches, and seizures. A case history is presented that describes a previously unreported neurological sequela: the development of intractable yawning during a course of electroconvulsive therapy. Neuropathophysiological mechanisms possibly relating to this phenomenon are discussed.

Для цитирования: D'Mello D A, Vincent F M, Lerner M P. Yawning as a complication of electroconvulsive therapy and concurrent neuroleptic withdrawal.. The Journal of nervous and mental disease. 1988. DOI: 10.1097/00005053-198803000-00008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.